Effects Of Using Skin Antibiotics For 2 Weeks?
I have impetigo and I take mupirocin for about 2 weeks. is it dangerous?
Impetigo is a skin infection caused by a bacterial infection. Impetigo can cause symptoms such as the appearance of red patches, dry skin around the patches, itching, and may be accompanied by the appearance of bubbles filled with fluid.
Muciprocin is an antibiotic commonly used to treat skin infections such as impetigo. Muciprocin is the right drug to treat impetigo. The use of muciprocin within a period of 2 weeks is actually quite safe. However, if you have been using the drug for 2 weeks and there is no change then you should re-examine yourself to the doctor so that the doctor can examine your condition directly, and later can provide the right therapy according to your situation.
It is recommended that you maintain the hygiene of the area around the lesion. do not scratch or use any medicine.
the following article you can read about impetigo
Hope it is useful. thank you